# SDR AALA202304262926

- Difficulty date: April 19, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,418 hours, 16,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB LOCATED AT STABILIZER STA 101.90. SECOND STIFFENER FROM FRONT SPAR ON RIB IS CRACKED. REPAIRED RIB PER SRM 55-10-09-2R PROCEDURE 5 REPAIR 5.
